International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 281-286

Oscillation and nonoscillation in nonlinear third order difference equations

B. Smith and W. E. Taylor Jr.

Department of Mathematics, Texas Southern University, Houston 77004, TX, USA

Received 18 August 1988; Revised 20 June 1989

Copyright © 1990 B. Smith and W. E. Taylor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.